# SDR MEX2003562

- Difficulty date: December 25, 2003
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Hyd Press
- Part time: 24,163 hours, 18,519 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 136 - MEX-AGU - AIRCRAFT RETURNED TO PLATFORM DUE TO DURING ENGINE STARTING HYDRAULIC PRESSURE DROPPED TO ZERO.  HYDRAULIC PRESSURE PUMP WAS REPLACED IAW MM 29-10-05, ALL CORRECT.  (M0
